MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM FLOW SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTICS MODULE); BLOOD GAS MONITOR

SPECTRUM MEDICAL LIMITED QUANTUM FLOW SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTICS MODULE); BLOOD GAS MONITOR
Model Number QFS1-ST-200
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During investigation, it was found that: the fault was confirmed (serial number: (b)(6)) to be a component fault.The fault was confirmed (serial number: (b)(6)) to be a component fault.The fault was confirmed (serial number: (b)(6)) to be a component fault.The fault was not able to be reproduced (serial number: (b)(6)).In all cases, the root cause was not able to be established.
 
Event or Problem Description
User reported issues related to device sensing problems using sensors.Incorrect measurement or failure to detect gross emboli is considered a reportable event.There was no patient harm as a result of these malfunctions.

Brand Name
QUANTUM FLOW SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTICS MODULE)
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key21282645
Report Number3006073153-2025-00034
Device Sequence Number7908421
Product Code DRY
UDI-Device Identifier05060434421845
UDI-Public05060434421845
Combination Product (Y/N)N
PMA/510(K) Number
K173591
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQFS1-ST-200
Device Catalogue Number51-000064-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown